# SDR WRLA95033

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shut-Off Valve
- Part number: AVZ4E11504
- Condition: Failed
- Location: 2/3 Hyd Sys
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW RECEIVED 2/3 HYDRAULIC REVERSIBLE MOTOR PUMP DISAGREE ALERT.  FLIGHT CREW ELECTED TO RETURN TO GATE. AIRCRAFT RETURNED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING IDENTIFIED 2/3 HYDRAULIC REVERSIBLE MOTOR PUMP SHUT-OFF VALVE INOPERATIVE.  REMOVED AND REPLACED SHUT-OFF VALVE.  GROUND RUN - NO FAULT NOTED.  AIRCRAFT RETURNED TO SERVICE. (X)
